# SDR COEA2011052514912

- Difficulty date: May 25, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 34,554 hours, 41,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S53678008222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100046 HEAVY CK COE / LEVEL 2 CORROSION :  FLOOR SUPPORT BEAM AT FLOORBEAM 39 LT SIDE JUST INBOARD OF THRESHOLD IS CORRODED (LENGTH 1.7", WIDTH 2.0", DEPTH .050").  REMOVED CORRODED FLOOR SUPPORT BEAM AND CLIP AND INSTALLED NEW PER ATR42 SRM.
